# SDR MASA2014113012766

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 23,892 hours, 19,451 cycles
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Condition: Warning Light
- Location: Guide Vanes
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RT ENGINE FADEC CTN,  IN FLIGHT SHUTDOWN.  R & R SLAVE VG ACTUATOR AND BELLCRANK. BSI GOOD.
